Approximations of differentiable functions of several variables
Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 37-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_3_a4,
author = {S. B. Vakarchuk},
title = {Approximations of differentiable functions of several variables},
journal = {Matemati\v{c}eskie zametki},
pages = {37--44},
year = {1990},
volume = {48},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a4/}
}
S. B. Vakarchuk. Approximations of differentiable functions of several variables. Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 37-44. http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a4/